Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 18

All articles in this issue are freely accessible.

Homological approach to the Hernandez-Leclerc construction and quiver varieties
Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke.
Represent. Theory 18 (2014), 1-14
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3149614
On an analogue of the James conjecture
Geordie Williamson.
Represent. Theory 18 (2014), 15-27
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3163410
On the theta correspondence for $(\mathrm{GSp}(4), \mathrm{GSO}(4,2))$ and Shalika periods
Kazuki Morimoto.
Represent. Theory 18 (2014), 28-87
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3193382
Positivity conjectures for Kazhdan-Lusztig theory on twisted involutions: the universal case
Eric Marberg.
Represent. Theory 18 (2014), 88-116
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3200665
Cyclotomic Carter-Payne homomorphisms
Sinéad Lyle and Andrew Mathas.
Represent. Theory 18 (2014), 117-154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3213527
Conjugacy classes of involutions and Kazhdan–Lusztig cells
Cédric Bonnafé and Meinolf Geck.
Represent. Theory 18 (2014), 155-182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3233059
Two-sided BGG resolutions of admissible representations
Tomoyuki Arakawa.
Represent. Theory 18 (2014), 183-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3244449
Distinguished conjugacy classes and elliptic Weyl group elements
G. Lusztig.
Represent. Theory 18 (2014), 223-277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3251707
Quantum supergroups II. Canonical basis
Sean Clark, David Hill and Weiqiang Wang.
Represent. Theory 18 (2014), 278-309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3256709
Evaluating characteristic functions of character sheaves at unipotent elements
Jay Taylor.
Represent. Theory 18 (2014), 310-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3269461
Borel subgroups adapted to nilpotent elements of standard Levi type
Lucas Fresse.
Represent. Theory 18 (2014), 341-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3272063
On representations of rational Cherednik algebras of complex rank
Inna Entova Aizenbud.
Represent. Theory 18 (2014), 361-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3280664
American Mathematical Society